Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year

IMPACT FACTOR 2016: 0.290
5-year IMPACT FACTOR: 0.430

CiteScore 2016: 0.46

SCImago Journal Rank (SJR) 2015: 0.355
Source Normalized Impact per Paper (SNIP) 2015: 0.939

Mathematical Citation Quotient (MCQ) 2015: 0.25

See all formats and pricing
In This Section
Volume 20, Issue 1 (Mar 2013)


Riesz type potential operators in generalized grand Morrey spaces

Vakhtang Kokilashvili
  • Department of Mathematical Analysis, I. Javakhishvili Tbilisi State University, 2 University St., Tbilisi 0186, Georgia; and International Black Sea University, 3 Agmashenebeli Ave., Tbilisi 0131, Georgia
  • Email:
/ Alexander Meskhi
  • Department of Mathematical Analysis, I. Javakhishvili Tbilisi State University, 2 University St., Tbilisi 0186, Georgia; Department of Mathematics, Georgian Technical University, 77 Kostava St., Tbilisi 0175, Georgia; and Abdus Salam School of Mathematical Sciences, GC University, 68-B New Muslim Town, Lahore, Pakistan
  • Email:
/ Humberto Rafeiro
  • Departamento de Matemáticas, Pontificia Universidad Javeriana, Cra. 7a no. 43–82 Ed. Carlos Ortiz 604, Bogotá, Colombia; and Instituto Superior Técnico, Departamento de Matemática, Centro CEAF, Av. Rovisco Pais, 1049-001 Lisboa, Portugal
  • Email:
Published Online: 2013-03-06 | DOI: https://doi.org/10.1515/gmj-2013-0009


We introduce generalized grand Morrey spaces in the framework of quasimetric measure spaces, in the spirit of the so-called grand Lebesgue spaces. We prove a kind of reduction lemma which is applicable to a variety of operators to reduce their boundedness in generalized grand Morrey spaces to the corresponding boundedness in Morrey spaces. As a result of this application, we obtain the boundedness of the Hardy–Littlewood maximal operator as well as the boundedness of Calderón–Zygmund operators. The boundedness of Riesz type potential operators is also obtained in the framework of homogeneous and also in the nonhomogeneous cases in generalized grand Morrey spaces.

Keywords: Morrey spaces; Hardy–Littlewood maximal operator; Calderón–Zygmund operator; potentials

About the article

Received: 2012-04-30

Revised: 2012-07-26

Accepted: 2012-09-04

Published Online: 2013-03-06

Published in Print: 2013-03-01

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2013-0009. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Vakhtang Kokilashvili, Alexander Meskhi, and Humberto Rafeiro
Journal of Functional Analysis, 2014, Volume 266, Number 4, Page 2125

Comments (0)

Please log in or register to comment.
Log in